MAUDE Adverse Event Report: EXACTECH, INC. 7X80MM DISTAL STEM MODULAR CEMENTED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 7X80MM DISTAL STEM MODULAR CEMENTED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 308-01-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the left side.Subsequently, the patient experienced aseptic humeral loosening.Patient presented with pain and arm swelling.As a result, approximately 7 years after initial replacement, the patient still has been experiencing pain but has started taking tramadol which has helped and was administered a brace.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 320-36-10 - 145-deg pe 36mm const hum liner +0: (b)(6), 320-10-00 - equinoxe rev tray adapter plate tray +0: (b)(6), 320-32-36 - exp glenosphere, 36mm, for small reverse: (b)(6), 320-35-02 - small superior augment glenoid plate: (b)(6), 308-05-19 - distal fixation ring ha 19.5: (b)(6), 308-09-00 - small prox body +0: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The adverse event reported may be the result of the humeral loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as the devices remain implanted and no radiographs or clinical information was provided.H6: corrected investigation clinical codes.

Brand Name
7X80MM DISTAL STEM MODULAR CEMENTED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21647338
Report Number1038671-2025-01628
Device Sequence Number12653538
Product Code PHX
UDI-Device Identifier10885862267887
UDI-Public10885862267887
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Catalogue Number308-01-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/20/2025
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age73 YR
Patient SexFemale
Patient Weight92 KG
Patient RaceBlack Or African American